Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
1RoUnDeR1

Accutane Flare and Going on Accutane While Clear

OK, so I was on accutane twice, and it worked wonders for my terribly oily/acne prone skin, but after the second time i still felt like i would get some extra benefits out of a third course so i made the decision to go back on. I was totally clear when i started back on at 80mg a day for my third course but still had a tiny bit of oil around my nose.

I was perfect through my first two months, a little dry ofcourse, but perfectly clear; then came month three. My skin broke suddenly broke out with crazy big red bumps, almost like smaller size cysts. My skin was so inflammed it was terrible, i basically looked like a leper. I stopped taking the accutane that day, and about 5 days later and my skin is basically back to normal. My advice is if your relatively clear then don't mess with accutane as it can make your sebecaous glands extremely inflammed at certain points throughout the course. My other reason for writing this is to inform people that if they're having an accutane flare, if you choose to stop the accutane, the flare will subside within about 4 or 5 days. I also used a cream called Biafine to help take care of the remaining redmarks. The cream worked wonders! Repairs skin like nothing i've ever used.

Share this post


Link to post
Share on other sites

Hi there -

I was a little confused in reading your post. Please confirm you said you had a flair and stopped for about 5 days and then restarted (and all was fine). Ironically, if my face is flushy or I'm not feeling well I just skip a day or take half my dose. Sometimes you just need a little break....

Thanks for your information.

Yvette

OK, so I was on accutane twice, and it worked wonders for my terribly oily/acne prone skin, but after the second time i still felt like i would get some extra benefits out of a third course so i made the decision to go back on. I was totally clear when i started back on at 80mg a day for my third course but still had a tiny bit of oil around my nose.

I was perfect through my first two months, a little dry ofcourse, but perfectly clear; then came month three. My skin broke suddenly broke out with crazy big red bumps, almost like smaller size cysts. My skin was so inflammed it was terrible, i basically looked like a leper. I stopped taking the accutane that day, and about 5 days later and my skin is basically back to normal. My advice is if your relatively clear then don't mess with accutane as it can make your sebecaous glands extremely inflammed at certain points throughout the course. My other reason for writing this is to inform people that if they're having an accutane flare, if you choose to stop the accutane, the flare will subside within about 4 or 5 days. I also used a cream called Biafine to help take care of the remaining redmarks. The cream worked wonders! Repairs skin like nothing i've ever used.

Share this post


Link to post
Share on other sites

Well I stopped for 5 days and got clear but I didn't restart my accutane - my lymph nodes were swollen and stuff and I felt like my body couldn't tolerate it anymore so I'm done with accutane.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×